The 25 mcg started out to over drug then was ok so the MD suggested I try the 12.5
You'll have to give us some more information. Like what do you mean by overdrugged? Why are you on pain medication? I am not trying to be nosy but we have to understand what is going on before we can answer any questions. Listen to me saying we, anyway can you give me some more background? Thanks, Sweetpea
What brand was the 25 that overdosed you? I ask because I had a similar experience with the 25 I first tried that was the gel reservoir rather than the adhesive method. They were subsequently recalled for exactly that issue. Check into this before you decide that the 25 is too strong. I did determine the 12 was better but also had a scary experience with near overdose.Good luck!
Hi betellen. As you probably know, fentanyl is a very strong narcotic pain medication. As Meggie mentioned, some types of patches have been recalled because of the "pouch" being defective or easily punctured. You may have had one of these defective patches and too much medicine got in to your system too fast. You should still find relief with the lower mcg patch. If you seem to be experiencing withdrawal symptoms or increased pain, more than likely the doc may prescribe a breakthrough pain med like oxycodone. Hopefully the less potent patch will work for you.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2014 • 3 answers
Posted 25 Feb 2015 • 1 answer
Posted 13 Sep 2015 • 2 answers
Posted 24 Sep 2015 • 1 answer
Posted 10 Aug 2016 • 1 answer